# SDR MALA010150

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AVIONICS SMOKE MASTER WARNING LIGHT CAME ON AT APPROXIMATELY 80 KTS, FOR 2-3 SECONDS AND WENT BACK OUT.  ABORTED TO.  MAINTENANCE DEFERRED AVIONIC RACK SMOKE DETECTING SYSTEM IAW MEL 26-13-2 (B).
